Facebook Pixel
EmpowHER Guest

Clotting blood while on birth control

By Anonymous April 23, 2015 - 4:02pm
Rate This

I have been on the Nexplanon (subdermal implant ) for about 3 months now. I went from the pill, to the Paragard IUD to the Nexplanon. I got the implant in January after my body rejected the IUD. For the first month I was on the implant, I didn't bleed at all. The second and third month, I had spotting most of the time. Yesterday, I started to bleed a bit and today I'm bleeding quite a bit and I also notice some clotting when I wipe. Is this normal or is this something to be concerned about? I have taken a pregnancy test every week, 7 days apart and all tests have been negative.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!